Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 137, NWS Cleveland, OH

September 7, 2020Knox County, Morrow County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Sep 7, 2020, 5:16 PM EDT for Knox County, Morrow County, Ohio. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2020, 5:16 PM EDT (21:16 UTC)
Expired
Sep 7, 2020, 6:15 PM EDT
In force
59 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Knox County, OH, Morrow County, OH

The radar

The Cleveland radar (KCLE), 133 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 5:52 PM EDTTSTM WND DMGMount Vernon, OHNUMEROUS TREES DOWN ACROSS MOUNT VERNON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1756 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

309 
WUUS51 KCLE 072116
SVRCLE
OHC083-117-072215-
/O.NEW.KCLE.SV.W.0137.200907T2116Z-200907T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
516 PM EDT Mon Sep 7 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Morrow County in north central Ohio...
  Knox County in north central Ohio...

* Until 615 PM EDT.

* At 516 PM EDT, a severe thunderstorm was located near Sparta, or
  near Mount Vernon, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Mount Vernon, Fredericktown, Gambier, Utica, Cardington,
  Centerburg, Ashley, Danville, Chesterville, Sparta, Marengo,
  Fulton, Martinsburg, Gann, North Liberty and Bladensburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
      4036 8293 4041 8293 4042 8302 4048 8302
      4054 8268 4055 8238 4050 8218 4024 8220
TIME...MOT...LOC 2116Z 278DEG 28KT 4040 8259 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Clark
2 follow-up statements
573 
WWUS51 KCLE 072132
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
532 PM EDT Mon Sep 7 2020

OHC083-117-072215-
/O.CON.KCLE.SV.W.0137.000000T0000Z-200907T2215Z/
Morrow OH-Knox OH-
532 PM EDT Mon Sep 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN MORROW AND KNOX COUNTIES...

At 532 PM EDT, a severe thunderstorm was located over Mount Vernon,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Mount Vernon, Fredericktown, Gambier, Utica, Centerburg, Danville,
Chesterville, Sparta, Marengo, Fulton, Martinsburg, Gann, North
Liberty and Bladensburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
      4036 8289 4044 8288 4048 8284 4054 8268
      4055 8238 4050 8218 4024 8220
TIME...MOT...LOC 2132Z 273DEG 26KT 4041 8247 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Clark
368 
WWUS51 KCLE 072157
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
557 PM EDT Mon Sep 7 2020

OHC117-072206-
/O.CAN.KCLE.SV.W.0137.000000T0000Z-200907T2215Z/
Morrow OH-
557 PM EDT Mon Sep 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORROW COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

LAT...LON 4024 8248 4027 8248 4027 8265 4036 8262
      4054 8251 4055 8238 4050 8218 4024 8220
TIME...MOT...LOC 2156Z 275DEG 19KT 4040 8232 

$$

OHC083-072215-
/O.CON.KCLE.SV.W.0137.000000T0000Z-200907T2215Z/
Knox OH-
557 PM EDT Mon Sep 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR KNOX COUNTY...

At 556 PM EDT, a severe thunderstorm was located near Danville, or 8
miles east of Mount Vernon, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Mount Vernon, Fredericktown, Gambier, Utica, Danville, Martinsburg,
Gann, North Liberty and Bladensburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4024 8248 4027 8248 4027 8265 4036 8262
      4054 8251 4055 8238 4050 8218 4024 8220
TIME...MOT...LOC 2156Z 275DEG 19KT 4040 8232 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Clark

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 4:36 PM EDT, 40 minutes earlier.

Area forecast discussion, Sep 7, 4:36 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
436 PM EDT Mon Sep 7 2020

.SYNOPSIS...
The cold front moving across the area this afternoon will settle
across central Ohio as a stationary front by tonight. This
boundary will linger across the area through Tuesday before
shifting back north. High pressure begins to build into the area
on Thursday and will persist over the area through Friday.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
A rather active start to the near term forecast as showers and
thunderstorms continue to move across the area, training over
some areas that have already received 2 to 4 inches of rainfall.
A cold front associated with a low pressure centered north of
the Great Lakes region is on the cusp of entering the CWA along
the western counties. Limited instability exists along this
boundary, as ample showers through the morning have acted to
help stabilize the area, however 30 knots of 0-3km shear does
remain across the area. Greatest chance of severe weather is
believed to be along the leading edge of the storms in the
southern counties of the CWA with wind and hail being the
primary threats.

With this system, training storms have been and continue to be
observed across the area and upstream. PWAT values remains at
1.6 to 1.8 inches with a strong low level southwest winds
ushering in more moisture. Although not a tropical airmass, the
warm cloud layer is still rather deep, allowing for efficient
precipitation rates with these storms. Storm motion is alarming
and has already caused flooding concerns across the area. This
will be the primary forecast concern going into the evening
hours.

By late evening, the cold front will settle south of us and
transition into a stationary front, allowing the storms to
diminish over the area temporarily. By late overnight/early
Tuesday morning, the boundary will lift northwestward along
with a surge of moisture, increasing the chance of showers and
thunderstorms west of I 71. Depending on the exact location this
pseudo warm front lifts through, some areas of patchy fog may
occur across the southern area as temperatures drop and winds
become calm. However this will depend on shower dissipation, so
opted to keep fog out of the forecast for this update as
confidence is low. By Tuesday afternoon, all showers will
dissipate and move out of the area and dry conditions will
move in for the remainder of the near term forecast.
Temperatures across the area today will likely not get as high
as originally forecasted due to cloud cover and widespread
precipitation, so opted to bump the highs down a few degrees but
maintained the upper 70s with highs tomorrow in the mid 80s.
Overnight lows will be in the mid 60s.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As a deepening low continues to dig down the West Coast, across
our area on Wednesday, high pressure will begin to build across
the area and allow dry conditions to move in. The area will
remain on the east side of the deepening low, keeping the air
mass rather dry over us. There is a chance of PoPs on Thursday
morning/early afternoon associated with a weak cold front that
moves across the area. High temperatures on Wednesday will be in
the 80s before cooling down on Thursday into the 70s. Overnight
lows will be in the upper 50s to low 60s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
The long term forecast still has ample uncertainty that remains
with it as models struggle to find a consensus of how to handle
the trajectory of the low pressure in the southwest. Latest
trends show the low pressure moving eastward, with the center
moving just north of the Great Lakes. Models vary significantly
with the strength of the low pressure by the time it arrives
into the Great Lakes region however. Opted to keep temperatures
more seasonal during this forecast period.

&&

.AVIATION /18Z Monday THROUGH Saturday/...
Mixed conditions across the area are expected to continue
through the evening as showers and thunderstorms continue to
move through ahead of a cold front. All TAF sites are
experiencing fluctuations in ceilings, visibilities, and
predominant weather across the area which will continue
through at least 02Z for terminals. Terminals impacted by storms
can expect to experience reduced visibilites to MVFR, and likely
IFR conditions, as heavy rainfall is anticipated. These storms
have continued to train over the region. Conditions will improve
to MVFR/VFR overnight. Winds have diminished across the western
area, with locally stronger gusts up to 20 knots still reported
for eastern sites which should diminish by 20Z. Winds will be
from the southwest at 5 to 10 knots before calming to southeast
winds by tomorrow morning.

Outlook...Non-VFR possible in lower ceilings and/or
showers/thunderstorms on Tuesday.

&&

.MARINE...
Winds across the lake have begun to weaken substantially, with
the strongest winds remaining in the eastern basin at 20 knots,
gusting to 25 knots, from the southwest. Expecting to let the
small craft advisory expire for the eastern basin in the next
hour as conditions seem to have calmed, but will continue to
monitor to make sure. Winds are expected to shift as the cold
front moves across the lake this evening and become fairly calm
across the lake. This frontal boundary will stall across central
Ohio this evening. They will then become northeasterly by
Tuesday morning at 10 to 15 knots as the stationary boundary
moves northward as a pseudo warm front on Tuesday. Water levels
in the western basin will need to be monitored for lakeshore
flooding potential. After this frontal passage moves through,
winds are expected to become light and variable into Wednesday.
Past Wednesday winds will again shift and become northerly at
10 to 15 knots, however current models have waves remaining
under 4 feet so no headlines are anticipated at this time.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...Beach Hazards Statement until 8 PM EDT this evening for PAZ001.
MARINE...Small Craft Advisory until 8 PM EDT this evening for LEZ149.

&&

SYNOPSIS...Campbell
NEAR TERM...Campbell
SHORT TERM...Campbell
LONG TERM...Campbell
AVIATION...Campbell
MARINE...Campbell
Hazardous weather outlook, Sep 7, 3:55 AM EDT, 13 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
355 AM EDT Mon Sep 7 2020

OHZ003-006-008-017>019-027-028-036-080800-
Lucas-Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford-Marion-
355 AM EDT Mon Sep 7 2020

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Some thunderstorms may reach strong levels with wind gusts up to 40
mph possible, mainly through this morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

OHZ007-009>011-080800-
Ottawa-Erie-Lorain-Cuyahoga-
355 AM EDT Mon Sep 7 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

There is a moderate risk of rip currents which could cause hazardous
swimming conditions, mainly through the morning and early afternoon
hours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ013-014-020>023-029>033-037-038-047-PAZ002-003-080800-
Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Richland-
Ashland-Wayne-Stark-Mahoning-Morrow-Holmes-Knox-Southern Erie-
Crawford-
355 AM EDT Mon Sep 7 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Thunderstorms will develop this afternoon across the area. Some
thunderstorms may reach strong to severe levels with the main threats
being damaging wind gusts, hail, and heavy rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

OHZ012-089-PAZ001-080800-
Lake-Ashtabula Lakeshore-Northern Erie-
355 AM EDT Mon Sep 7 2020

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS AFTERNOON...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-080800-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
355 AM EDT Mon Sep 7 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie and western Lake Erie.

.DAY ONE...Today and tonight.

South to southwest winds around 30 knots will continue across the
lake through the morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 7, 3:53 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
353 PM EDT MON SEP 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HEAVY RAIN       E RAVENNA               41.16N 81.24W
09/07/2020  M3.12 INCH       PORTAGE            OH   COCORAHS

            TOTAL RAINFALL AS OF 330 PM

&&

AM
Special weather statement, Sep 7, 4:14 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Cleveland OH
414 PM EDT Mon Sep 7 2020

OHZ027-028-036-072045-
Crawford-Wyandot-Marion-
414 PM EDT Mon Sep 7 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MARION...
SOUTHEASTERN WYANDOT AND SOUTHWESTERN CRAWFORD COUNTIES...

At 414 PM EDT, a strong thunderstorm was located near Upper Sandusky,
moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Bucyrus, Upper Sandusky, Morral, Nevada, Caledonia, North Robinson
and Harpster.

LAT...LON 4068 8335 4082 8333 4084 8285 4065 8286
      4064 8293 4064 8295 4062 8296
TIME...MOT...LOC 2014Z 274DEG 26KT 4076 8330

Saunders
Local storm report, Sep 7, 4:17 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
417 PM EDT MON SEP 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     FLOOD            2 SSW BEREA             41.34N 81.87W
09/07/2020                   CUYAHOGA           OH   LAW ENFORCEMENT

            PRIEM ROAD CLOSED NORTH OF ALBION ROAD AND
            MARKS ROAD CLOSED SOUTH OF JONATHAN DRIVE
            DUE TO FLOODING.

&&

AM
Special weather statement, Sep 7, 4:22 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Cleveland OH
422 PM EDT Mon Sep 7 2020

OHZ029>032-037-038-047-072100-
Holmes-Richland-Stark-Ashland-Morrow-Wayne-Knox-
422 PM EDT Mon Sep 7 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN RICHLAND...
SOUTHERN ASHLAND...NORTHEASTERN MORROW...SOUTHWESTERN STARK...
WAYNE...HOLMES AND NORTHEASTERN KNOX COUNTIES...

At 422 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Shreve to near Bellville. Movement
was southeast at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Mansfield, Wooster, Millersburg, Berlin, Lexington, Walnut Creek,
Loudonville, Brewster, Navarre, Bellville, Dalton, Shreve, Danville,
East Sparta, Killbuck, Hayesville, Holmesville, Wilmot, Glenmont and
Mount Eaton.

LAT...LON 4067 8275 4092 8201 4066 8135 4066 8146
      4063 8167 4044 8167 4045 8218 4030 8220
TIME...MOT...LOC 2022Z 300DEG 32KT 4075 8201 4058 8254

Saunders
Local storm report, Sep 7, 4:46 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
446 PM EDT MON SEP 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FLOOD            6 S CANFIELD            40.94N 80.78W
09/07/2020                   MAHONING           OH   DEPT OF HIGHWAYS

            SR 165 CLOSED BETWEEN US 62 AND SR 46 DUE TO
            HIGH WATER.

&&

RC
Local storm report, Sep 7, 4:51 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
451 PM EDT MON SEP 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       1 ENE MEDINA            41.14N 81.85W
09/07/2020  M4.77 INCH       MEDINA             OH   COCORAHS

            12 HOUR STORM TOTAL.

&&

RC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 5:00 AM EDTSpecial Marine WarningCLE90 min
Sep 7, 6:39 AM EDTSpecial Weather StatementCLEErie51 min
Sep 7, 6:57 AM EDTSpecial Weather StatementCLECuyahoga, Lorain33 min
Sep 7, 7:52 AM EDTSpecial Weather StatementCLECuyahoga, Erie, Geauga, Lake, Lorain83 min
Sep 7, 7:58 AM EDTAreal Flood AdvisoryCLECuyahoga, Erie, Geauga, Huron, Lake, Lorain and 5 more4 hr
Sep 7, 8:26 AM EDTFlash Flood WarningCLECuyahoga, Erie, Geauga, Huron, Lake, Lorain and 5 more6 hr
Sep 7, 9:06 AM EDTSpecial Weather StatementCLEMedina, Portage, Summit54 min
Sep 7, 10:26 AM EDTAreal Flood AdvisoryCLEAshtabula, Geauga, Portage, Trumbull4 hr
Sep 7, 11:26 AM EDTAreal Flood AdvisoryCLELorain, Medina, Portage, Summit, Trumbull5 hr
Sep 7, 11:33 AM EDTRiver Flood WarningCLECuyahoga17 hr
Sep 7, 12:39 PM EDTAreal Flood AdvisoryCLEMahoning, Portage, Stark, Summit3 hr
Sep 7, 12:42 PM EDTAreal Flood AdvisoryCLEErie, Huron, Sandusky, Seneca3 hr
Sep 7, 1:12 PM EDTFlash Flood WarningCLEMahoning3 hr
Sep 7, 1:50 PM EDTFlash Flood WarningCLELorain, Medina, Portage, Summit4 hr
Sep 7, 1:59 PM EDTFlash Flood Warning Considerable damage threatCLECuyahoga, Geauga, Lorain, Medina, Summit4 hr
Sep 7, 2:05 PM EDTSpecial Weather StatementCLEKnox25 min
Sep 7, 2:40 PM EDTSpecial Weather StatementCLEHolmes35 min
Sep 7, 3:12 PM EDTSpecial Weather StatementCLECrawford33 min
Sep 7, 3:45 PM EDTSpecial Weather StatementCLEAshland, Richland30 min
Sep 7, 4:13 PM EDTAreal Flood AdvisoryCLEMahoning3 hr
Sep 7, 4:14 PM EDTSpecial Weather StatementCLEMarion31 min
Sep 7, 4:22 PM EDTSpecial Weather StatementCLEHolmes, Wayne38 min
Sep 7, 4:29 PM EDTTornado WarningCLEAshland, Knox, Richland31 min
Sep 7, 4:54 PM EDTAreal Flood AdvisoryCLEAshland, Richland3 hr
Sep 7, 4:57 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox48 min
Sep 7, 5:20 PM EDTRiver Flood WarningCLELake8 hr
Sep 7, 5:41 PM EDTAreal Flood AdvisoryCLEMedina, Summit2 hr
Sep 7, 5:44 PM EDTSevere Thunderstorm WarningCLEHolmes31 min
Sep 7, 5:48 PM EDTTornado WarningCLEKnox30 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.